Severe Hepatotoxic Injury and Cirrhosis Due to Acitretin

Marjan Mokhtare
2017 Journal of Liver Research Disorders & Therapy  
We report a case of 48year old man presented with icter, itching and nausea and vomiting. He had developed a severe hepatotoxic reaction, after treatment with acitretin (oral retinoid, which is the derivative of etretinate). Histological findings showed the development of liver fibrosis and cirrhosis. Elevated serum aminotransferase levels, which are usually reversible, have been reported during treatment with acitretin, however; the present study indicates a warning message that severe
more » ... that severe hepatotoxic injury may follow this treatment. Citation : Ghavam R, Mokhtare M, Mirzaie AZ, et al. Severe hepatotoxic injury and cirrhosis due to acitretin. Citation: Ghavam R, Mokhtare M, Mirzaie AZ, et al. Severe hepatotoxic injury and cirrhosis due to acitretin.
doi:10.15406/jlrdt.2017.03.00083 fatcat:rq336sov4fewrh6mbgqwrcrar4